Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Summing generalized closed $ U$-sets for Walsh series


Author: Kaoru Yoneda
Journal: Proc. Amer. Math. Soc. 94 (1985), 110-114
MSC: Primary 42C10; Secondary 42C25
MathSciNet review: 781066
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A countable union of closed $ U$-sets for Walsh series in certain generalized sense is again a $ U$-set in the same sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C10, 42C25

Retrieve articles in all journals with MSC: 42C10, 42C25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781066-8
PII: S 0002-9939(1985)0781066-8
Keywords: Uniqueness, Walsh series
Article copyright: © Copyright 1985 American Mathematical Society